The miki-type identity for the Apostol-Bernoulli numbers

Orli Herscovici, Toufik Mansour

Research output: Contribution to journalArticlepeer-review

Abstract

We study analogues of the Miki, Matiyasevich, and Euler identities for the Apostol-Bernoulli numbers and obtain the analogues of the Miki and Euler identities for the Apostol-Genocchi numbers.

Original languageEnglish
Pages (from-to)97-114
Number of pages18
JournalAnnales Mathematicae et Informaticae
Volume46
StatePublished - 2016

Bibliographical note

Funding Information:
The research of the first author was supported by the Ministry of Science and Technology, Israel.

Publisher Copyright:
© 2016, Eszterhazy Karoly College. All rights reserved.

Keywords

  • Apostol-Bernoulli numbers
  • Apostol-Genocchi numbers
  • Euler identity
  • Matiyasevich identity
  • Miki identity

ASJC Scopus subject areas

  • Computer Science (all)
  • Mathematics (all)

Fingerprint

Dive into the research topics of 'The miki-type identity for the Apostol-Bernoulli numbers'. Together they form a unique fingerprint.

Cite this